MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/ccr3.7420

Медицинская библиотека · Clinical case reports · 2023

Recurring nodular scleritis following inactivated vaccination for COVID-19.

Peyman Alireza, Pourazizi Mohsen, Dehghani Shakiba, Ghorbani Sarah

Клинический случайСтатьяПеревод в очереди

Аннотация

KEY CLINICAL MESSAGE: Though COVID-19 vaccination saved many lives all around the world, it has had many adverse effects including ophthalmologic side effects. It is important to report such adverse effects to provide timely diagnosis and management.

ABSTRACT: Since the COVID-19 global outbreak, many types of vaccines have been introduced. These vaccines have been associated with some adverse effects including ocular manifestations. Herein, we report a case of a patient who developed nodular scleritis shortly after receiving the first and second doses of the inactivated COVID-19 vaccine, Sinopharm.

Для цитирования: Peyman Alireza, Pourazizi Mohsen, Dehghani Shakiba, Ghorbani Sarah. Recurring nodular scleritis following inactivated vaccination for COVID-19.. Clinical case reports. 2023. DOI: 10.1002/ccr3.7420.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.